@daniel91

Last reply

daniel91

Optic Neuritis ! Argh

currently on Tysabri and I have been symptom free for 9 odd years, that is until last Monday when my first ever symptom poked its ugly head up again; optic neuritis. It is effecting my left eye. Blurred vision with what appears to be a fog around the eye. More so annoying because this is only symptom at the moment and feels like everyone should be able to see what I see, but to everyone I look ' normal'! Been to see neurologist and she said that steroids can make eye trouble worse? And she sees this a stumble along the way and would expect to heal itself. Anyone else had similair and how long has taken to pass? Also been signed signed off work for 2 weeks with my line ending next Tuesday, I don't see symptom being away by then, so worried about having to take weeks and weeks away from work. And just to add to fun I recently sent away for new driving license (3 year medical) and the dvla have contacted asking for me alto attend a fitness to drive examination, thankfully this is within 6 weeks and I hope problem is long gone then. Has anyone else had one of these? Really worried will remove me license, I am reliant on it for work etc. P.s not driving just now during flare up, that just be silly on my part! Anyone help? Cheers! Daniel